# SDR 2007UALA00439

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR FWD FRAME HINGE POINT REQUIRES PREVENTATIVE FRAME REPAIR.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED  AND INSTALLED REPAIR DOUBLER.
